# SDR UPS05844508

- Difficulty date: April 28, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON RT W/W CEILING AT STA 863 RBL 42 AND 48 UNDER LONGERONS, ON WEB, AND DOUBLER IN MAIN CABIN IS BULGED.  CUT OUT CORROSION, FABRICATED AND INSTALLED REPAIR IAW SAA SK 880-7620 56 AND EO DC-8-5310-22195-A.
